# SDR ASOA201101790

- Difficulty date: September 23, 2011
- Submitted: September 27, 2011
- Operation: Air carrier
- Aircraft: N604QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10019
- Aircraft time: 25,302 hours, 18,646 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT 280 WEB IS CORRODED.   BLENDED CORROSION ON WEB IAW SRM 51-21-06-001-001-A01.   PERFORMED UT THICKNESS INSPECTION OF BLEND IAW MAC NDT INSP PROCEDURE UT-3 MIN MATERIAL REMAINING IS .036" ORIGINAL IS .040" MATERIAL REMOVED IS .004".   BLENDED AREA FOUND TO BE WITHIN LIMITS SRM 53-11-10-201-003-A01.
